and she woke insisting that she needed to take her mother back to her home. Her mother has been dead for more than 20 yrs. Her delusion lasted about 30 minutes. I am wondering if this side effect to the medication will continue or hopefully it will go away with time.
Aricept does not generally cause delusions; however, it can cause very weird/abnormal dreams. That being said, it could be that this side effect is causing your mom's dementia to be heightened. Your best bet would be to mention it to her doctor, especially if the episodes continue. Good luck.
- Aricept Information for Consumers
- Aricept Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aricept (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 May 2010 • 2 answers
Posted 23 Sep 2010 • 1 answer
Posted 29 Aug 2011 • 2 answers
Posted 13 Apr 2012 • 1 answer
Posted 14 Jul 2014 • 1 answer